# SDR DL757040707

- Difficulty date: July 29, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 46,014 hours, 22,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Sta Str 18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSLEAGE SKIN DENTED AND GOUGED AT STATION 1630 - 1640 BETWEEN STR 18L AND 19L.  REPAIRED IAW ERA 091875-14.
